# SDR COMA2009101270025

- Difficulty date: October 10, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 15,528 hours, 11,066 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Warning System
- Condition: Malfunctioned
- Location: Anti-Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH INTO OKC RECEIVED ANTI SKID O/B AND O/B GND SPLR FAULT CAUTION MSG.  EMERGENCY DECLARED, A/C LANDED SAFELY.  ALL MSG'S CLEARED AFTER LANDING CHECKS COMPLETED.  PERFORMED OPS CHECK OF ANTI SKID AND GRD SPOILED SYSTEMS.  NO DEFECTS NOTED.
